# SDR 9901341161

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1522 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON LONGERON 27R WEB STRUCTURE AT FS 1522 TO 1540.  REPAIRED PER EA 11-162951.
